# SDR C77A20160928032

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 22,798 hours, 13,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17066866001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE CENTER FUSELAGE RT BEAM.  REPAIRED IAW DRAWINGS AND SRM CHAPTER 51.
